# SDR JGVR2018102901

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 12,095 hours, 9,402 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 66190508
- Condition: Cracked
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON TOILET SERVICE DOOR AROUND LATCHES AND FOUND A CRACK IN DOOR BELOW FWD LATCH.
